Positive-Definite Tensors to Nonlinear Complementarity Problems

Maolin Che, Liqun Qi, Yimin Wei

Research output: Journal article publicationJournal articleAcademic researchpeer-review

85 Citations (Scopus)

Abstract

The main purpose of this paper was to investigate some kinds of nonlinear complementarity problems (NCP). For the structured tensors, such as symmetric positive-definite tensors and copositive tensors, we derive the existence theorems on a solution of these kinds of nonlinear complementarity problems. We prove that a unique solution of the NCP exists under the condition of diagonalizable tensors.
Original languageEnglish
Pages (from-to)475-487
Number of pages13
JournalJournal of Optimization Theory and Applications
Volume168
Issue number2
DOIs
Publication statusPublished - 1 Feb 2016

Keywords

  • Copositive tensor
  • Diagonalizable tensors
  • Nonlinear complementarity problems
  • Positive-definite tensor
  • Symmetric tensor

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this